Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Homological dimensions in a Morita context with applications to subidealizers and fixed rings


Authors: Philippe Loustaunau and Jay Shapiro
Journal: Proc. Amer. Math. Soc. 110 (1990), 601-610
MSC: Primary 16D90; Secondary 16E10, 16W20
MathSciNet review: 1033958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a Morita context $ (R,S,V,W,\theta ,\psi )$, we investigate the relationship between the various homological dimensions of the rings $ R$ and $ S$. We then apply these results to two particular examples: subidealizers and fixed rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D90, 16E10, 16W20

Retrieve articles in all journals with MSC: 16D90, 16E10, 16W20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1033958-4
PII: S 0002-9939(1990)1033958-4
Article copyright: © Copyright 1990 American Mathematical Society